Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 340567, 8 pages
http://dx.doi.org/10.1155/2014/340567
Research Article

Semidefinite Optimization Providing Guaranteed Bounds on Linear Functionals of Solutions of Linear Integral Equations with Smooth Kernels

School of Mathematics and Computational Science, Xiangtan University, Xiangtan, Hunan 411105, China

Received 2 November 2013; Accepted 20 January 2014; Published 3 March 2014

Academic Editor: Ning Hu

Copyright © 2014 Guangming Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guangming Zhou, Chao Deng, and Kun Wu, “Semidefinite Optimization Providing Guaranteed Bounds on Linear Functionals of Solutions of Linear Integral Equations with Smooth Kernels,” Journal of Applied Mathematics, vol. 2014, Article ID 340567, 8 pages, 2014. https://doi.org/10.1155/2014/340567.